# SDR CA960808001

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor Assy
- Part number: 995240253
- Condition: Inoperative
- Location: Flaps
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS FAILED TO RETRACT AFTER LANDING. INVESTIGATION FOUND FLAP MOTOR TO BE INOPERATIVE.
